# SDR DALA2022122708402

- Difficulty date: December 18, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,144 hours, 3,220 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TOLERANCE EVALUATION REQUIRED. ER/A 587671-14 SECTION II ISSUED FOR FUSELAGE SKIN REPAIR, FR 78 - FR 79, S-19L TO S-20L. CURRENT ER/A REVISION IS 'B'. FOLLOW ON ACTION IS REQUIRED. SECTION II REPAIR APPROVAL IS LIMITED TO 12 MONTHS, PENDING A DAMAGE TOLERATION EVALUATION (DTE). CONTINUED SERVICE BEYOND 12 MONTHS, REQUIRES AN ER/A REVISION. ASSOCIATED ER/A 81-587671 ADDED FOR AC 8131. (LP# 2544270)
